Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Temazepam interact with thyroid medicine?

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Fri, 7 Apr 2017 in Medicines and Side Effects
Question: I need information on Charlotts Web Hemp Extract. As I am on Xaralto, a light blood pressure and thyroid medication, plus temazapam 30 mg at night and Sol Tabs 15 mg for fibromyalgia, I want to be sure that this supplement would not interfere with my medications. I have to deal with inflammation and have heard that the hemp extract has been successful in backing off this irritating symptom. Your thoughts?

doctor
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
slight interaction with temazepam, use need to be discussed with your doc

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. This hemp extract is basically a medical marijuana and been indicated in some cases. But i would liek you to discuss this options with your rheumatologist as to me jumping ot cannabinoids for inflammation skipping many other alternatives in between is not wise.

As far as interactions are concerned, Temazepam can slightly interact with this extract as both can potentiate each others effect. Rest xarelto and thyroid meds wont interact and can be taken with. However its use need to be discussed with your doctor and if they approve you may use it. I would use other pain killer options before opting for this one in my own patients in my vicinity. I have personal experience of tricyclic antidepressants use in fibromyalgia and they work like charm.

I hope it helps. Take good care of yourself and dont forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Temazepam

doctor1 MD

hello dr im taking 20 mg temazepam 10mg diazapam 100 mg amatriptiline 25 mg hydroxyz atrex and 50 mg diphenhydramine 5 htp hydroxytryptophen 200 mg wood this have an impact on my renal fuction liver fuction cardio fuction take at nite 2 get some...

doctor1 MD

Hello. I'm suffering immensely from a Temazepam taper gone awfully wrong. I tried to taper way too quickly and didn't cross taper with valium like I was supposed to. I was initially on a high dose (90mg) per night for over a year. On July 2nd, I...

doctor1 MD

How much weight will I gain if I take 900mg gabapentin 3 times a day for a temazepam ( restoril ) taper gone wrong? My doctor wants me to possibly go up to the maximum dosage of 1,600mg 3 times per day but I read online in a research study that...

doctor1 MD

I received a lower lumbar fusion 1 year ago.I currently have back spams,swelling in infusion area. Along with this I also have 10 degenerated disc. 4 on my neck which that are considering also considering fusion.Though the numbness on my legs are gone, I still have bad lower back pain, now my hips and butt cheeks hurt as if I;m getting a cramps frequently. I have developed insomnia, severe depression, which I took 8 ambiens hoping not to wake up. I get anxiety attacks 3 to 5 times a week, my head aches and loud music aggravate me. I feel alone, hopeless, sad and i find my self crying every day/ I even forget where im driving and feel confused,i cant stop cleaning, im scared. when or do i have a chance to back to work? meds given very from buspar,xanix,norcos,norflex,Quazepan,parovetine gapapentin. currently cymbalta60mg ,temazepam 30mg.

doctor1 MD

I have had two gushing terrible bloody nose in the last two days; prior and after the nose bleeds I have a terrible head ache right in the center of my forehead and where the back of my head meets my neck. My nose bleeds lasted 15 and 20 min. Before the one I had tonight I had blurry vision in my right eye, it first started in the right side and eventually took over my whole eye with a sharp pain. After my nose bleed I felt incredibly dizzy. Do you think this could be a side effect from Temazepam? I take this medication on a regular basis for anxiety and insomnia. But only the recommended dosage.

doctor1 MD

My wife started taking 2 prescribed medications - temazepam 7.5mg. and Sertraline HCL 25mg.. She is having involuntary muscle contractions which is causing a jerking movement in the shoulders. This may happen a few times during the day. I think it is the temazepam. Can she safely stop taking this if she started only a week ago. Her doctor is not available

doctor1 MD

I have been on 30mg. temazepam (for sleep), 1mg.pramapexole dihydrochloride (restless legs), 5mg.lisinopril together at night for many years.I ve experienced spacey, balance and walking problems through this time and seems to be getting worse.I would like to get off the temazepam in particular. what do you think ? any practical and safe way of doing this?i m 84 yrs. old